# SDR DLM90050472

- Difficulty date: August 21, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 25,272 hours, 13,129 cycles
- Engine: Iae V2528D5
- Engine time: 11,286 hours, 6,091 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Tru
- Part number: 242710071
- Part serial: 42A0032
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APPROX 10 MINS AFTER T/O LEFT GENERATOR TRIPPED OFF LINE AND WOULD NOT RESET.  APU WAS STARTED IAW PROCEDURE.  LOSS OF CAPTS FLT DIRECTOR, NR 1 VOR, AND ALL ENGINE INSTRUMENTS WERE CONTINUALLY FLICKERING AND DISPLAYING ERRONEOUS DATA.  GROUND PROXIMITY C/B WAS DISCOVERED POPPED AND WOULD NOT RESET.  OAP SCREEN WOULD DISPLAY FLICKERING MESSAGES THAT WERE UNREADABLE.  REPLACED TRU AND COOLING FAN.
